# SDR SIMA20140328002

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 23,643 hours, 19,970 cycles
- System (JASC): 5200 · Doors
- Part: Frame
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

272DR OUTER FRAME CRACKED AT RELEASE PIN RECEPTACLE.  REPAIRED CRACKED AREA ON 272DR OUTER FRAME AT RELEASE PIN RECEPTACLE IAW AEA ERS-EM-52MR-109.
